MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD MICRO CHPV W RICKHAM UNITIZED

INTEGRA LIFESCIENCES MANSFIELD MICRO CHPV W RICKHAM UNITIZED
Model Number 82-3113
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Codes Headache (1880); Dizziness (2194)
Date of Event 05/03/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The hakim valve was not returned for evaluation (as per customer, product not available) and lot number information has not been provided; therefore, an evaluation of the device could not be performed, and manufacturing records could not be reviewed.The cause(s) of the difficulty reported by the customer could not be determined; however, the possible root cause for the issue reported by the customer, could be due to biological debris and protein build up interfering with the device.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
A facility reported a hakim valve could not be adjusted: the patient has ventriculoperitoneal derivation since 1991.Mri exam of skull was performed on (b)(6) 2022 to treat dizziness and headache with undetermined origin after ct.An x-ray to control/check valve setting is performed before and after the exam according to internal (hospital) process.15 x-rays exams were performed to adjust the valve by neurosurgeon.Consequences for the patient: multiplication of x-rays and ct scans for the patient between april and june 2022.Revision surgery was performed on (b)(6) 2022 as the valve did not function.

Brand Name
MICRO CHPV W RICKHAM UNITIZED
Common Device Name
CHPV
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key15419107
Report Number3013886523-2022-00417
Device Sequence Number6554480
Product Code JXG
UDI-Device Identifier10886704041481
UDI-Public10886704041481
Combination Product (Y/N)N
PMA/510(K) Number
K053107
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 09/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number82-3113
Device Catalogue Number823113
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/30/2022
Initial Report FDA Received Date09/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age43 YR
Patient SexMale